Monotone continuous multiple priors
Alain Chateauneuf,
Fabio Maccheroni,
Massimo Marinacci and
Jean-Marc Tallon
Economic Theory, 2005, vol. 26, issue 4, 973-982
Abstract:
In a multiple priors model á la Gilboa and Schmeidler (1989), we provide necessary and sufficient behavioral conditions ensuring the countable additivity and non-atomicity of all priors. Copyright Springer-Verlag Berlin/Heidelberg 2005
Keywords: Multiple priors; Countable additivity; Non-atomicity. (search for similar items in EconPapers)
Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (47)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00199-004-0540-2 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Monotone continuous multiple priors (2005) 
Working Paper: Monotone continuous multiple priors (2005) 
Working Paper: Monotone Continuous Multiple Priors (2003) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:joecth:v:26:y:2005:i:4:p:973-982
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/199/PS2
DOI: 10.1007/s00199-004-0540-2
Access Statistics for this article
Economic Theory is currently edited by Nichoals Yanneils
More articles in Economic Theory from Springer, Society for the Advancement of Economic Theory (SAET) Contact information at EDIRC.
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().